# SDR SIMA2018060652005

- Difficulty date: May 22, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 31,732 hours, 27,571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 5 HAD A BROKEN WIRE.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
